# SDR SIMA2018092819012

- Difficulty date: April 19, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,974 hours, 25,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN L/H RFI FR 65-68  BAGGAGE DOOR LOWER BEAM FOUND CORRODED AFTER FURTHER INVESTIGATION ANGLE PN 145-25681-001 AND  145-2568/1-007 BOTH FOUND CRACKED AND REMOVED FOR REPLACEMENT AFTER FURTHER INVESTIGATION FWD D TEE FITTING P/N 145-25893-001 FOUND CORRODED OUT OF LIMITS AND REMOVED FOR REPLACEMENTIN RFI BTW FR 65-68 TEE FITTING PN 145-25892-001 PLATES P/N 145-2542-007 AND 145-25421005 AND PROFILE T P/N 145-25523-001 AND 145-25523-003 ALL REMOVED FOR ACCESS-C/A-IN RFI BTW  FR  65-68 BAGGAGE DOOR LOWER BEAM FOUND CORRODED OUT OFLIMITS AND REMOVED FOR REPLACEMENT IAW SRM 51-40-02 AND ETN-EM-53-23  IN RFI BTW FR 65-68 NEW BALLGED DOOR LOWER BEAM INSTALLED IAW SRM 51-40-02 ANGLES P.N 145-25681-011 AND 145-25681-607 BOTH INSTALLED IAW SRM 51-40-02FWD TEE FITTING PN 144-25893-001 INSTALLED IAW SRM 51-40-02 IN RFI BTW FR 65-68 TEE FITTING PN 145-25892-001  PLATES P/N 145-25421-007 AND 145-25421-005 AND PROFILE T P./N 145-25523-001 AND 145-25523-003 ALL REINSALLED IAW SRM 51-40-02
